Alert archive / Alabama / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 41, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 1, 2007, 4:38 AM CST for Calhoun County, Cleburne County, Alabama. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2007, 4:38 AM CST (10:38 UTC)
- Expired
- Mar 1, 2007, 5:18 AM CST
- In force
- 40 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
Counties Calhoun County, AL, Cleburne County, AL
The radar
The Atlanta radar (KFFC), 110 km from the middle of the area, began a volume at 10:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.6 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3205 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 011038
SVRBMX
ALC015-029-011130-
/O.NEW.KBMX.SV.W.0041.070301T1038Z-070301T1130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
438 AM CST THU MAR 1 2007
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALHOUN COUNTY IN EAST CENTRAL ALABAMA
THIS INCLUDES THE CITIES OF...WEST END-COBB TOWN...WEAVER...SAKS...
PIEDMONT...OXFORD...JACKSONVILLE...FORT MCCLELLAN...ANNISTON
NORTH CENTRAL CLEBURNE COUNTY IN EAST CENTRAL ALABAMA
* UNTIL 530 AM CST
* AT 438 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED NEAR ANNISTON...AND MOVING NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
JACKSONVILLE BY 450 AM CST
PIEDMONT BY 500 AM CST
BORDEN SPRINGS BY 510 AM CST
IN ADDITION TO LARGE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER...
ON THE WEB WWW.SRH.NOAA.GOV/BMX (SUBMIT A STORM REPORT)
CALL 1-800-856-0758.
LAT...LON 3395 8553 3393 8551 3393 8549 3395 8548
3395 8540 3387 8538 3358 8578 3359 8586
3369 8596 3396 8563
$$1 follow-up statement
000
WWUS54 KBMX 011118
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
518 AM CST THU MAR 1 2007
ALC015-029-011128-
/O.CAN.KBMX.SV.W.0041.000000T0000Z-070301T1130Z/
CLEBURNE AL-CALHOUN AL-
518 AM CST THU MAR 1 2007
...THE SEVERE THUNDERSTORM WARNING FOR CALHOUN AND NORTH CENTRAL
CLEBURNE COUNTIES IS CANCELLED...
AT 518 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED. IN ITS
PLACE...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SMALL
HAIL...FOR NORTHERN CLEBURNE AND SOUTHERN CHEROKEE COUNTIES.
LAT...LON 3395 8553 3393 8551 3393 8549 3395 8548
3395 8540 3387 8538 3358 8578 3359 8586
3369 8596 3396 8563
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 3:39 AM CST, 59 minutes earlier.
Area forecast discussion, Mar 1, 3:39 AM CST, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 339 AM CST THU MAR 1 2007 .DISCUSSION... NOT MUCH LEFT BUT THE WAITING...WATCHING...ANALYZING...AND ADJUSTING. THE STAGE IS RAPIDLY BECOMING SET FOR A POTENTIAL VERY HIGH IMPACT SEVERE WEATHER/TORNADO EVENT ACROSS THE AREA. SHOWERS AND THUNDERSTORMS ALREADY BREAKING OUT THIS MORNING ARE A RELATIVE NUISANCE COMPARED TO WHAT COULD DEVELOP LATER TODAY. SEVERE WEATHER OUTLOOKS AND STATEMENTS FROM SPC DESCRIBE THE SCENARIO VERY WELL... AND NO NEED TO REHASH THINGS. EXPECTED TIMING REMAINS BASICALLY UNCHANGED...WITH GREATEST THREAT TIME FROM ABOUT NOON TO 8 PM (WEST TO EAST). NOT TRYING TO NEEDLESSLY HYPE THIS THING AND CREATE A PANIC. BUT ALL FOLKS NEED TO BE AWARE OF THE POTENTIAL FOR STRONG TORNADOES THIS AFTERNOON...AND WILL COUNT ON OUR PARTNERS (MEDIA... EMA...AND OTHERS) TO HELP GET THE WORD OUT. COLD FRONT SWEEPS THROUGH TONIGHT...ENDING THE RAIN AND RETURNING TEMPERATURES BACK CLOSER TO NORMAL. AND JUST WHEN YOU THOUGHT SPRING WAS HERE TO STAY...ANOTHER SHORTWAVE TROUGH ROTATING AROUND THE BASE OF THE EAST COAST UPPER LOW WILL BRING QUITE A SURGE OF COLD AIR INTO CENTRAL ALABAMA OVER THE WEEKEND. /61/ THE LONG TERM PERIOD BEGINS WITH A HIGHLY AMPLIFYING WESTERN AND PLAINS STATES RIDGE...BUT SLIGHTLY DIFFERENT FROM YESTERDAYS PERSPECTIVE. IT NOW LOOKS AS IF TROUGHING WILL RIDE UP THE WESTERN SIDE OF THE RIDGE...AND BEGIN TO BEAT IT DOWN BEGINNING SUNDAY. AS THIS TROUGHING ROLLS OVER THE APEX ON MONDAY...IT WILL DROP AND DEEPEN ACROSS THE GULF STATES...TUESDAY NIGHT. THIS MAY BE THE NEXT SHOT FOR SHOWERS IF THERE IS ANY MOISTURE TO PLAY WITH. FOR NOW LEFT THE EXTENDED DRY. TEMPERATURES ARE EXPECTED TO MODERATE BACK TOWARDS NORMAL THROUGH THE MID-WEEK. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 74 42 65 32 60 / 100 60 0 0 0 ANNISTON 75 44 67 39 62 / 100 70 0 0 0 BIRMINGHAM 75 43 66 39 61 / 100 60 0 0 0 TUSCALOOSA 76 44 68 43 62 / 100 40 0 0 0 CALERA 76 44 67 40 63 / 100 60 0 0 0 AUBURN 75 48 67 34 64 / 100 90 0 0 0 MONTGOMERY 77 47 68 38 66 / 100 80 0 0 0 TROY 79 48 69 38 65 / 100 80 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...LAKE WIND ADVISORY ALL AREAS FROM 8 AM TO 8 PM TODAY. &&
Hazardous weather outlook, Mar 1, 1:18 AM CST, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 118 AM CST THU MAR 1 2007 ALZ011>015-017>050-020723- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 118 AM CST THU MAR 1 2007 ...HIGH RISK OF SEVERE THUNDERSTORMS WITH TORNADOES TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...REST OF TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH DAYBREAK ACROSS SUMTER...MARENGO AND PIKE COUNTIES...AS WELL AS THE NORTHWEST COUNTIES OF MARION...LAMAR...WINSTON AND FAYETTE. A WARM FRONT WILL LIFT NORTHWARD INTO THESE AREAS OVERNIGHT. THE AIR MASS WILL DE- STABILIZE QUICKLY AND SOME ISOLATED STRONG TO POSSIBLY SEVERE STORMS MAY DEVELOP WITH HAIL AS THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A THREAT OF SEVERE THUNDERSTORMS...INCLUDING THE THREAT OF TORNADOES...ACROSS ALL OF CENTRAL ALABAMA THURSDAY. HIGHEST POTENTIAL FOR ORGANIZED SEVERE WEATHER STARTS AS EARLY AS NOON IN WEST ALABAMA...AND COULD LAST AS LATE AS MIDNIGHT IN EAST ALABAMA. A WARM FRONT WILL PUSH NORTHWARD ACROSS THE STATE THROUGHOUT THURSDAY MORNING...BRINGING A WARM AND UNSTABLE AIR MASS TO ALABAMA. A COLD FRONT APPROACHING THURSDAY AFTERNOON AND EVENING IS EXPECTED TO SET OFF THUNDERSTORMS...AND WITH UNSTABLE CONDITIONS AND SUFFICIENT WIND SHEAR IN PLACE...MANY OF THESE STORMS ARE EXPECTED TO BECOME SEVERE. IN FACT...THE COMBINATION OF INSTABILITY AND WIND SHEAR COULD LEAD TO NUMEROUS SUPERCELL THUNDERSTORMS...CAPABLE OF PRODUCING TORNADOES. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AS THE WARM FRONT MOVES THROUGH THURSDAY MORNING. A FEW OF THESE COULD BE SEVERE. THE SHOWERS AND THUNDERSTORMS EARLY IN THE DAY WILL PLAY A KEY ROLE IN DETERMINING THE POTENTIAL SEVERITY OF STORMS THAT DEVELOP THURSDAY AFTERNOON. IF THESE SHOWERS AND STORMS LINGER INTO THE AFTERNOON...AND CLOUDS REMAIN THICK...THEN THE ATMOSPHERE WILL HAVE LESS OPPORTUNITY TO DESTABILIZE. IF THE RAIN MOVES OUT...AND THE SUN BREAKS THROUGH THE CLOUDS...THEN CONDITIONS WILL BECOME INCREASINGLY UNSTABLE...INCREASING THE SEVERE THUNDERSTORM AND TORNADO RISK. THIS HAS THE POTENTIAL TO BECOME A SIGNIFICANT SEVERE WEATHER EVENT ACROSS CENTRAL ALABAMA...BUT THERE IS STILL A BIT OF UNCERTAINTY IN THE EXACT TIMING AND POTENTIAL SEVERITY. EVERYONE ACROSS CENTRAL ALABAMA SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS. WINDS WILL BECOME GUSTY THROUGHOUT THURSDAY AND LAST INTO THE EVENING HOURS...EVEN OUTSIDE OF THUNDERSTORM AREAS. A LAKE WIND ADVISORY MAY BE ISSUED. BEYOND THURSDAY NIGHT...NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL LIKELY BE NEEDED ON THURSDAY.
In the hours before
Special weather statement, Mar 1, 3:50 AM CST, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 350 AM CST THU MAR 1 2007 ALZ015-024-011030- JEFFERSON-WALKER- 350 AM CST THU MAR 1 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR JEFFERSON AND WALKER COUNTIES UNTIL 430 AM CST... ...SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 350 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 7 MILES SOUTH OF TUTWILER...MOVING NORTHEAST AT 30 MPH. THUNDERSTORM WILL AFFECT AREAS IN AND NEAR TUTWILER...GOODSPRINGS... WEST JEFFERSON...DORA...SUMITON...WARRIOR AND SIPSEY THROUGH 430 AM CST. THE PRIMARY THREAT IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...IS POSSIBLE. TAKE ACTION TO PROTECT YOURSELF BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING. IF OUTDOORS AND A SUBSTANTIAL ENCLOSED BUILDING IS NOT AVAILABLE...SEEK SHELTER IN AN AUTOMOBILE.
Special weather statement, Mar 1, 3:53 AM CST, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 353 AM CST THU MAR 1 2007 ALZ011>013-011045- FAYETTE-LAMAR-MARION- 353 AM CST THU MAR 1 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR FAYETTE...LAMAR AND MARION COUNTIES UNTIL 445 AM CST... ...SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 353 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TWO THUNDERSTORMS IN SOUTHERN LAMAR COUNTY...MOVING NORTHEAST AT 40 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR BELK... MOLLOY...VERNON...WAYSIDE...MANSFIELD...GLEN ALLEN...BAZEMORE AND WINFIELD THROUGH 445 AM CST. THE PRIMARY THREAT IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...IS POSSIBLE. TAKE ACTION TO PROTECT YOURSELF BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING. IF OUTDOORS AND A SUBSTANTIAL ENCLOSED BUILDING IS NOT AVAILABLE...SEEK SHELTER IN AN AUTOMOBILE.
Special weather statement, Mar 1, 4:22 AM CST, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 422 AM CST THU MAR 1 2007 ALZ017-011100- BLOUNT- 422 AM CST THU MAR 1 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BLOUNT COUNTY UNTIL 500 AM CST... ...SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 422 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER RICKWOOD CAVERNS...MOVING NORTHEAST AT 40 MPH. THUNDERSTORM WILL AFFECT AREAS IN AND NEAR SMOKE RISE...RICKWOOD CAVERNS...HAYDEN...BLOUNTSVILLE AND SUMMIT THROUGH 500 AM CST. THE PRIMARY THREAT IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...IS POSSIBLE. TAKE ACTION TO PROTECT YOURSELF BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING. IF OUTDOORS AND A SUBSTANTIAL ENCLOSED BUILDING IS NOT AVAILABLE...SEEK SHELTER IN AN AUTOMOBILE.
Local storm report, Mar 1, 4:29 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
429 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 AM HAIL WINFIELD 33.93N 87.80W
03/01/2007 M0.75 INCH MARION AL FIRE DEPT/RESCUE
PENNY SIZE HAIL REPORTED BY WINFIELD FIRE DEPARTMENT
&&
JONES/90The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 4:14 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Marion | 31 min |
| Mar 1, 4:25 AM CST | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 16 hr |
| Mar 1, 4:55 AM CST | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 35 min |
| Mar 1, 5:08 AM CST | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair, Talladega | 37 min |
| Mar 1, 10:06 AM CST | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 39 min |
| Mar 1, 10:44 AM CST | Severe Thunderstorm Warning | BMX | Barbour | 31 min |
| Mar 1, 11:20 AM CST | Tornado Warning | BMX | Marengo | 40 min |
| Mar 1, 11:47 AM CST | Tornado Warning | BMX | Marion | 13 min |
| Mar 1, 12:00 PM CST | Severe Thunderstorm Warning | BMX | Marengo | 15 min |
| Mar 1, 12:04 PM CST | Tornado Warning | BMX | Chambers | 11 min |
| Mar 1, 12:07 PM CST | Severe Thunderstorm Warning | BMX | Dallas | 38 min |
| Mar 1, 12:18 PM CST | Severe Thunderstorm Warning | BMX | Barbour | 27 min |
| Mar 1, 12:24 PM CST | Tornado Warning | BMX | Dallas | 51 min |
| Mar 1, 1:42 PM CST | Tornado Warning | BMX | Pike | 48 min |
| Mar 1, 2:02 PM CST | Severe Thunderstorm Warning | BMX | St. Clair | 28 min |
| Mar 1, 2:02 PM CST | Tornado Warning | BMX | Pickens | 28 min |
| Mar 1, 2:11 PM CST | Tornado Warning | BMX | Montgomery | 34 min |
| Mar 1, 2:12 PM CST | Tornado Warning | BMX | Greene, Sumter | 33 min |
| Mar 1, 2:19 PM CST | Severe Thunderstorm Warning | BMX | Barbour | 41 min |
| Mar 1, 2:20 PM CST | Tornado Warning | BMX | Lowndes | 40 min |
| Mar 1, 2:23 PM CST | Tornado Warning | BMX | Montgomery, Pike | 37 min |
| Mar 1, 2:25 PM CST | Severe Thunderstorm Warning | BMX | Lamar | 35 min |
| Mar 1, 2:26 PM CST | Tornado Warning | BMX | Pickens | 34 min |
| Mar 1, 2:30 PM CST | Tornado Warning | BMX | Barbour | 30 min |
| Mar 1, 2:40 PM CST | Tornado Warning | BMX | Lamar | 35 min |
| Mar 1, 2:42 PM CST | Tornado Warning | BMX | Greene | 33 min |
| Mar 1, 2:43 PM CST | Tornado Warning | BMX | Bullock | 32 min |
| Mar 1, 2:45 PM CST | Tornado Warning | BMX | Tuscaloosa | 30 min |
| Mar 1, 2:48 PM CST | Tornado Warning | BMX | Fayette | 27 min |
| Mar 1, 2:52 PM CST | Tornado Warning | BMX | Montgomery | 23 min |
| Mar 1, 2:57 PM CST | Severe Thunderstorm Warning | BMX | Marion | 33 min |
| Mar 1, 2:57 PM CST | Tornado Warning | BMX | Barbour | 33 min |
| Mar 1, 2:59 PM CST | Tornado Warning | BMX | Sumter | 5 min |
| Mar 1, 3:01 PM CST | Tornado Warning | BMX | Pickens | 29 min |
| Mar 1, 3:07 PM CST | Tornado Warning | BMX | Montgomery | 35 min |
| Mar 1, 3:10 PM CST | Severe Thunderstorm Warning | BMX | Walker, Winston | 35 min |
| Mar 1, 3:12 PM CST | Tornado Warning | BMX | Tuscaloosa | 33 min |
| Mar 1, 3:13 PM CST | Tornado Warning | BMX | Pike | 13 min |
| Mar 1, 3:13 PM CST | Tornado Warning | BMX | Jefferson, Walker | 32 min |
| Mar 1, 3:13 PM CST | Tornado Warning | BMX | Bullock | 32 min |
| Mar 1, 3:15 PM CST | Tornado Warning | BMX | Greene | 17 min |
| Mar 1, 3:18 PM CST | Tornado Warning | BMX | Marion, Winston | 42 min |
| Mar 1, 3:23 PM CST | Tornado Warning | BMX | Barbour, Bullock | 52 min |
| Mar 1, 3:37 PM CST | Severe Thunderstorm Warning | BMX | Macon | 38 min |
| Mar 1, 3:39 PM CST | Tornado Warning | BMX | Tuscaloosa | 36 min |
| Mar 1, 3:41 PM CST | Tornado Warning | BMX | Jefferson, Tuscaloosa | 34 min |
| Mar 1, 3:48 PM CST | Tornado Warning | BMX | Walker | 27 min |
| Mar 1, 3:51 PM CST | Tornado Warning | BMX | Pickens | 24 min |
| Mar 1, 4:00 PM CST | Severe Thunderstorm Warning | BMX | Bullock, Elmore, Macon, Montgomery | 45 min |
| Mar 1, 4:08 PM CST | Tornado Warning | BMX | Jefferson | 67 min |
| Mar 1, 4:13 PM CST | Tornado Warning | BMX | Pickens | 20 min |
| Mar 1, 4:16 PM CST | Tornado Warning | BMX | Tuscaloosa | 59 min |
| Mar 1, 4:24 PM CST | Tornado Warning | BMX | Macon | 36 min |
| Mar 1, 4:37 PM CST | Tornado Warning | BMX | Greene | 38 min |
| Mar 1, 4:37 PM CST | Tornado Warning | BMX | Pike | 38 min |
| Mar 1, 4:43 PM CST | Tornado Warning | BMX | Sumter | 22 min |
| Mar 1, 4:52 PM CST | Tornado Warning | BMX | Montgomery | 23 min |
| Mar 1, 4:52 PM CST | Tornado Warning | BMX | Hale | 38 min |
| Mar 1, 5:02 PM CST | Tornado Warning | BMX | Bullock | 18 min |
| Mar 1, 5:06 PM CST | Tornado Warning | BMX | Marengo | 26 min |
| Mar 1, 5:14 PM CST | Tornado Warning | BMX | Jefferson | 46 min |
| Mar 1, 5:15 PM CST | Severe Thunderstorm Warning | BMX | Lowndes | 30 min |
| Mar 1, 5:23 PM CST | Tornado Warning | BMX | Hale | 19 min |
| Mar 1, 5:32 PM CST | Tornado Warning | BMX | Bibb | 43 min |
| Mar 1, 5:38 PM CST | Tornado Warning | BMX | Shelby | 37 min |
| Mar 1, 5:44 PM CST | Severe Thunderstorm Warning | BMX | Perry | 46 min |
| Mar 1, 5:48 PM CST | Severe Thunderstorm Warning | BMX | Blount, St. Clair | 42 min |
| Mar 1, 5:59 PM CST | Severe Thunderstorm Warning | BMX | Etowah | 46 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.